Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Headache, tired after having sweet food. Am i diabetic? Anemia? What is the cure?

Hi this is just a quick question. I am going for blood tests next week for diabetes . Every time I eat sugar it has the opposite effect on me. One day I had just an apple and I was fine. The next day decided to have 2 apples and some grapes. With in minutes I felt horrible. Bad headache ,really tired and can t concentrate . I go into a day dream a lot to. Is this diabetes do you think. Or is this something else. I am very pale by the way. I wonder if it it anaemia or something.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

FIRST THING I JUST WANT TO TELL YOU THAT THE CHANCES THAT YOU MIGHT BE HAVE DIABETES IS VERY LOW.
SOME TIMES IMMEDIATELY AFTER TAKING SUGARS IN CONSIDERABLE LARGE QUANTITY YOU MIGHT GET HEADACHE MIGHT BE DUE TO FOLLOWING REASONS.
1. DEHYDRATION - HIGH SUGARS IN BLOOD CAUSES EXCESSIVE URINATION WHICH MIGHT LEAD TO INCREASED WATER LOSS FROM BODY, CAUSES HEADACHE
2. SOME TIMES DUE TO INCREASED SUGARS YOUR CELLULAR WATER CONTENT MAY GO TO EXHAUTION CAUSING HEADACHE.
3. SOME TIMES HIGH SUGARS IN THE BLOOD MIGHT BE TOXIC

IF YOU ARE NOT HAVING ANY SYMPTOMS OF DIABETES SUCH AS EXCESSIVE THIRST, EXCESSIVE SWEATING, AND WEIGHT LOSS ETC.

ITS BETTER TO GET YOU HEMOGLOBIN ESTIMATION DONE.
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor